Menopause Home > Premarin Vaginal Cream Overdose
Although an overdose of Premarin Vaginal Cream (conjugated estrogens vaginal cream) is unlikely to cause serious problems, you should still seek medical attention if you think you have used too much. An overdose could cause symptoms such as vomiting, stomach pain, and vaginal bleeding. Treatment for a Premarin Vaginal Cream overdose will likely involve treating the symptoms that occur as a result.
Premarin Vaginal Cream Overdose: An OverviewPremarin® Vaginal Cream (conjugated estrogens vaginal cream) is a prescription medication used to treat vaginal menopause symptoms such as dryness and irritation. The effects of a Premarin Vaginal Cream overdose may vary, depending on a number of factors, including the Premarin Vaginal Cream dosage and whether it was taken with any other substances, medications, or street drugs.
If you or someone else happens to overdose on Premarin Vaginal Cream, seek immediate medical attention.
Effects of a Premarin Vaginal Cream OverdoseAn overdose with estrogens (such as those in Premarin Vaginal Cream) can cause the following symptoms:
- Breast tenderness
- Abdominal pain (stomach pain)
- Vaginal bleeding.
In cases where young children inadvertently took large doses of estrogens, no serious problems were reported.
Treatment for a Premarin Vaginal Cream OverdoseIt is not known how best to treat a Premarin Vaginal Cream overdose. Therefore, treatment (if necessary) will likely involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. In many cases, treatment may not be necessary, although medical attention is still needed to rule out any problems.
Even though a Premarin Vaginal Cream overdose is unlikely to cause serious problems, you should still seek medical attention if you believe that you or someone else may have overdosed on the cream.